# SDR CA000811003

- Difficulty date: July 14, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 4,947 hours
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 4619305032M
- Condition: Failed
- Location: Main Rotor
- Part time: 6,061 hours
- Component: Main Trans, 3638001009
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) EVENT:  DURING PILOT TRAINING OFF-LEVEL LANDING BEING CONDUCTED;  A/C LANDED ON SLOPE WITH RT SKID LOW.  PILOTS WERE CHECKING THEIR RESPECTIVE SIDES OF A/C AND A/C MOVED ON SLOPE.  PILOT APPLIED CYCLIC INPUT WHEN THE A/C SLIPPED.  WHEN A/C LIFTED INTO HOVER,TRAINING PILOT NOTICED MAST MOMENT IND. LIGHT ON STEADY, AND A/C RETURNED TO BASE.  MAINT ACTION:  MAINT MANUAL CHECKED FOR PROCEDURES WHEN MAST MOMENT LIMITS EXCEEDED.  MAIN ROTOR STUDS WERE CHECKED FOR LOSS OF TORQUE.  RESULTS OF TORQUE INSP REVEALED THAT ALL 12 NUTS HAD LESS THAN MIN 140 NEWTON METERS OF TORQUE 4 OF 12 NUTS MOVED APPROXIMATELY 1/4 OF FLAT TO BRING THEM UP TO TORQUE.
